Bentaher, R. and Rachidi, M. (2013) More on the subnormal 2-variable weighted shifts and linear recursive relations. International Journal of Mathematical Analysis, 7 (9-12). pp. 525-534.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The main purpose of this paper aims at studying the subnormal 2-variable weighted shifts; where the weights are associated to a family of sequences defined by linear recursive relations. Some results are provided, and others properties for 1-variable weighted shift are also extended. Finally, an elementary computation gives rise to a concrete criterion of the subnormality for the 2-variable weighted shift operator.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4092

Actions (login required)

View Item View Item